# SDR CALA2017051501443

- Difficulty date: May 15, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 58,841 hours, 22,891 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R FWD EMER EXIT DISPLAYED ON UPPER ECAM SCREEN. - DOOR ECAM CAME ON INTERMITTENTLY ON FINAL.  AT GATE EMER EXIT SHOWS OPEN ON DOOR PAGE. ADJUSTED TARGET ON R FWD EMER EXIT DOOR. LIGHT OUT AND ECAM MSG CLEARED
